# SDR 2013FA0000192

- Difficulty date: March 22, 2013
- Submitted: March 22, 2013
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: S1900
- Part serial: 845790
- Condition: Failed
- Part time: 1,111 hours, 1,111 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIFE PRESERVER CELL FAILED THE MFG RECOMMENDED CELL PRESSURE TEST.
